MathSciNet Relay Station
MathSciNet bibliographic data
MR2362371 (2008h:35314) 35Q53 (35Q51)
Abbasbandy, S.; Zakaria, F. Samadian Soliton solutions for the fifth-order KdV equation with the homotopy analysis method. Nonlinear Dynam. 51 (2008), no. 1-2, 83–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement